# SDR F3LA00101

- Difficulty date: May 10, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 46,141 hours, 30,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 2,260 hours, 1,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED INTERCOSTAL BETWEEN BS 294.5 AND BS 312 AT LBL 11 CORRODED.  MAINTENANCE FABRICATED REPLACEMENT INTERCOSTAL AND REPAIRED PER SRM 51-30-02 AND EA 53-737-071.  (X)
